International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part D

Peristaltic flow of a carreau fluid model through porous medium in an asymmetric channel


Author(s): Dr. P Vinod Kumar

Abstract: There is a vivid display of Mathematical modeling and analytical solution in the system of flowing an incompressible Carreau fluid through an asymmetric channel in the porosity. Diverse amplitudes and phase are found in the peristaltic wave train on the channel walls. A long wavelength approximation plays an important role in the solution of the flow problems. The clear forms of the axial pressure gradient, pressure drop and frictional force can be obtained over a wavelength by using a perturbation technic for a small Weissenberg number. In this process the main focus is laid on the effect of various parameters on the pumping characteristics. Besides this it is found that the size of the trapped bolus would react inversely in conformity to the increament in the magnetic numbers.

Pages: 287-298 | Views: 418 | Downloads: 26

Download Full Article: Click Here
How to cite this article:
Dr. P Vinod Kumar. Peristaltic flow of a carreau fluid model through porous medium in an asymmetric channel. International Journal of Statistics and Applied Mathematics. 2018; 3(1): 287-298.
Call for book chapter
International Journal of Statistics and Applied Mathematics